Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 97, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 2, 2011, 3:50 PM CST. It took effect at Dec 3, 2011, 12:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2011, 3:50 PM CST (21:50 UTC)
- In effect from
- Dec 3, 2011, 12:00 AM CST
- Expired
- Dec 4, 2011, 12:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
566 WHUS73 KMKX 022150 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 PM CST FRI DEC 2 2011 ...INCREASING SOUTH WINDS AND WAVES TONIGHT... .LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST WILL BRING INCREASING WINDS AND WAVES...AS WELL AS PERIODS OF RAIN TO SOUTHERN LAKE MICHIGAN TONIGHT THROUGH SUNDAY. SOUTHERLY WINDS WILL INCREASE THIS EVENING AND REACH SMALL CRAFT ADVISORY CRITERIA AFTER MIDNIGHT TONIGHT. THERE WILL BE A LULL IN THE WINDS SATURDAY AFTERNOON THROUGH THE EVENING AS THE SURFACE LOW PRESSURE CROSSES EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE BEHIND THE DEPARTING LOW ON SUNDAY. LMZ643>646-030600- /O.NEW.KMKX.SC.Y.0097.111203T0600Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 PM CST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY. * WINDS: SOUTH 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL DIMINISH TO 15 TO 20 KNOTS SATURDAY AFTERNOON THROUGH SATURDAY EVENING...THEN BECOME WEST 15 TO 25 KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET SATURDAY MORNING...THEN SUBSIDING TO 1 TO 3 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
8 follow-up statements
653 WHUS73 KMKX 030327 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 927 PM CST FRI DEC 2 2011 ...INCREASING SOUTH WINDS AND WAVES TONIGHT... .LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST WILL BRING INCREASING WINDS AND WAVES...AS WELL AS PERIODS OF RAIN TO SOUTHERN LAKE MICHIGAN LATER TONIGHT THROUGH SUNDAY. SOUTHERLY WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA AFTER MIDNIGHT TONIGHT. THERE WILL BE A LULL IN THE WINDS SATURDAY AFTERNOON THROUGH THE EVENING AS THE SURFACE LOW PRESSURE CROSSES EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE BEHIND THE DEPARTING LOW ON SUNDAY. LMZ643>646-031130- /O.CON.KMKX.SC.Y.0097.111203T0600Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 927 PM CST FRI DEC 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT TONIGHT. WINDS WILL DIMINISH TO 15 TO 20 KNOTS SATURDAY AFTERNOON THROUGH SATURDAY EVENING...THEN BECOME WEST 15 TO 25 KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET SATURDAY MORNING... THEN SUBSIDING TO 1 TO 3 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
030 WHUS73 KMKX 031008 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 408 AM CST SAT DEC 3 2011 ...BRISK SOUTH WINDS AND WAVES TODAY THROUGH SUNDAY MORNING... .LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST WILL BRING BRISK SOUTHERLY WINDS AND WAVES...AS WELL AS PERIODS OF RAIN TO SOUTHERN LAKE MICHIGAN TODAY THROUGH SUNDAY. THERE WILL BE A LULL IN THE WINDS THIS AFTERNOON THROUGH THIS EVENING AS THE SURFACE LOW PRESSURE CROSSES EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE BEHIND THE DEPARTING LOW ON SUNDAY. LMZ643>646-031815- /O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 408 AM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS...DIMINISH TO 10 TO 20 KNOTS THIS AFTERNOON THROUGH THIS EVENING...THEN BECOME WEST 15 TO 25 KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET TODAY...THEN SUBSIDING TO 3 TO 5 FEET SUNDAY MORNING...AND 1 TO 3 FEET BY LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
010 WHUS73 KMKX 031532 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 AM CST SAT DEC 3 2011 ...BRISK SOUTH WINDS AND WAVES THROUGH SUNDAY MORNING... .LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST WILL BRING BRISK SOUTHERLY WINDS AND WAVES...AS WELL AS PERIODS OF RAIN TO SOUTHERN LAKE MICHIGAN TODAY THROUGH SUNDAY. THERE WILL BE A LULL IN THE WINDS THIS AFTERNOON THROUGH THIS EVENING AS THE SURFACE LOW PRESSURE CROSSES EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE BEHIND THE DEPARTING LOW ON SUNDAY. LMZ643>646-032345- /O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 AM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS...DIMINISH TO 10 TO 20 KNOTS THIS AFTERNOON THROUGH THIS EVENING...THEN BECOMING WEST 15 TO 25 KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * WAVES: BUILDING TO 4 TO 7 FEET TODAY...THEN SUBSIDING TO 3 TO 5 FEET SUNDAY MORNING...AND 1 TO 3 FEET BY LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
254 WHUS73 KMKX 032133 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 333 PM CST SAT DEC 3 2011 ...BRISK SOUTH WINDS AND WAVES THROUGH SUNDAY MORNING... .LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST WILL BRING A PERSISTENT SOUTHERLY FETCH BUILDING HIGH WAVES THIS EVENING. WINDS WILL BECOME WESTERLY SUNDAY MORNING AND STRENGTHEN AS LOW PRESSURE SHIFTS FROM CENTRAL WISCONSIN TO LAKE SUPERIOR. WINDS AND WAVES WILL DIMINISH SUNDAY AFTERNOON. LMZ643>646-040545- /O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 333 PM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: SOUTH WINDS 10 TO 20 KNOTS...THEN BECOMING WEST 15 TO 25 KNOTS EARLY SUNDAY MORNING THROUGH MIDDAY SUNDAY. * WAVES: 3 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
896 WHUS73 KMKX 040318 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 PM CST SAT DEC 3 2011 ...BRISK SOUTH WINDS AND WAVES THROUGH SUNDAY MORNING... .LOW PRESSURE TRACKING FROM SOUTHEAST IOWA TO NORTHERN LAKE MICHIGAN OVERNIGHT WILL BRING A PERSISTENT SOUTHERLY FETCH BUILDING HIGH WAVES. WINDS WILL BECOME WESTERLY SUNDAY MORNING AND STRENGTHEN AS LOW PRESSURE SHIFTS FROM CENTRAL WISCONSIN TO LAKE SUPERIOR. WINDS AND WAVES WILL DIMINISH SUNDAY AFTERNOON. LMZ643>646-041130- /O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 PM CST SAT DEC 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. * WINDS: SOUTH WINDS 15 TO 25 KNOTS...THEN BECOMING WEST 15 TO 25 KNOTS EARLY SUNDAY MORNING THROUGH MIDDAY SUNDAY. * WAVES: 4 TO 7 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
554 WHUS73 KMKX 040943 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 AM CST SUN DEC 4 2011 ...BRISK WINDS TO TURN WEST WITH WAVES SLOWLY SUBSIDING THIS MORNING... .WINDS WILL EASE A BIT AND TURN WEST AS LOW PRESSURE NEAR GREEN BAY LIFTS TO THE NORTHEAST. THE WEST WINDS WILL STRENGTHEN FOR A TIME EARLY THIS MORNING AS THE TIGHT PRESSURE GRADIENT AROUND THE LOW LIFTS ACROSS SOUTHERN LAKE MICHIGAN. THE OFFSHORE WINDS WILL BEGIN TO EASE MID-MORNING...ALLOWING WAVES TO SUBSIDE. WINDS AND WAVES WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. LMZ643>646-041745- /O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 AM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 15 TO 25 KNOTS EARLY THIS MORNING THROUGH MID-MORNING...THEN SLOWLY SUBSIDE TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 4 TO 7 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
394 WHUS73 KMKX 041533 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CST SUN DEC 4 2011 ...BRISK WESTERLY WINDS DIMINISHING... .WESTERLY WINDS BEHIND A DEPARTING LOW PRESSURE TROUGH ARE EXPECTED TO STRENGTHEN FOR A TIME LATE THIS MORNING. WINDS WILL BE STRONGEST GENERALLY SOUTH OF NORTH POINT LIGHT...AND BELOW SMALL CRAFT ADVISORY CRITERIA NORTH OF THERE. WINDS AND WAVES WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. LMZ643-644-041645- /O.CAN.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 933 AM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH WEST WINDS WILL STRENGTHEN FOR A PERIOD OF TIME LATE THIS MORNING...THEY ARE EXPECTED TO REMAIN BELOW 22 KNOTS. WINDS AND WAVES WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. $$ LMZ645-646-041800- /O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH LATE MORNING...THEN SLOWLY DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
903 WHUS73 KMKX 041749 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1149 AM CST SUN DEC 4 2011 ...WINDS AND WAVES DIMINISHING... .WESTERLY WINDS BEHIND A DEPARTING TROUGH OF LOW PRESSURE WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON HOURS. OFFSHORE WINDS WILL ALLOW WAVES TO SUBSIDE AS WELL. LMZ645-646-041900- /O.EXP.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1149 AM CST SUN DEC 4 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. WEST WINDS 10 TO 20 KNOTS AND WAVES 3 TO 4 FEET WILL CONTINUE TO DIMINISH THIS AFTERNOON. $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 3:29 PM CST, 21 minutes earlier.
Area forecast discussion, Dec 2, 3:29 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST FRI DEC 2 2011
.SHORT TERM...
TONIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM TO HIGH
SHORTWAVE ENERGY EJECTING OUT OF A TROUGH IN THE SOUTHWEST U.S. WILL
BRING A PLUME OF MOISTURE INTO WISCONSIN TONIGHT THROUGH SUNDAY
MORNING. THIS PLUME IS APPARENT IN THE LATEST WATER VAPOR IMAGERY.
THIS TROUGH/SHORTWAVE WILL PHASE WITH A NORTHERN STREAM TROUGH OVER
THE WEEKEND...CREATING A PROLONGED PRECIP EVENT ACROSS WISCONSIN.
MODELS ARE IN FAIR AGREEMENT ABOUT WAITING UNTIL AFTER MIDNIGHT FOR
THE WALL OF WATER...OR DEEP MOISTURE...TO REACH SOUTH CENTRAL WI.
WHILE THERE MAY BE SOME PRECIP IN THE FORECAST AREA BEFORE 3
AM...THE MAIN SURGE WILL HIT MOST OF THE AREA BETWEEN 3 AND 6 AM.
THE PRECIP MAY HOLD OFF IN KENOSHA AND MILWAUKEE UNTIL RIGHT AROUND
6 AM/12Z. UPPER LEVEL DIVERGENCE INCREASES TONIGHT ALONG WITH
MODERATE 700MB UPWARD MOTION. ISENTROPIC LIFT SEEN ON THE 290K
ISENTROPIC LEVEL WITH CONDENSATION PRESSURE DEFICITS BELOW 5 MB ON
THE NAM BY SUNRISE SATURDAY.
PRECIP WILL MAINLY BE IN THE FORM OF RAIN IN THE ENTIRE FORECAST
AREA. THE ONLY EXCEPTION WILL BE AROUND THE DELLS AND GREEN
LAKE/MARQUETTE COUNTIES WHERE THE EVENT COULD BEGIN AS SNOW AND
SWITCH TO RAIN. WITH THE STRONG WARM AIR ADVECTION...SFC TEMPS ARE
EXPECTED TO WARM TO JUST ABOVE FREEZING WITH THE ONSET OF
PRECIPITATION...THUS LIMITING THE FREEZING RAIN OR SNOW POTENTIAL.
THE CENTER OF THE SURFACE LOW PRESSURE WILL TRACK RIGHT ACROSS SOUTH
CENTRAL WI LATE SAT AFTERNOON INTO SUNDAY MORNING...SO A LULL IN THE
PRECIPITATION IS EXPECTED IN SOUTHEAST WI...EAST OF MADISON. THE
LULL SHOULD BE FROM AROUND 2 PM SAT THROUGH SAT EVENING IN
MILWAUKEE. CLOUD COVER DURING THIS TIME IS UNCERTAIN...AS MODELS
SUGGEST CLEARING AND EXPERIENCE SUGGESTS STRATUS CLOUDS AND POSSIBLY
LIGHT FOG.
SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH
THE SHORTWAVE TROUGH LIFTING NEWD THROUGH THE GREAT PLAINS WILL
REACH NRN WI BY 12Z SUN AND WILL AID IN MINOR DEEPENING OF THE SFC
LOW AS IT TRACKS FROM ERN KS TO SE WI. A DRY SLOT WILL INITIALLY
BE OVER ERN WI SAT EVENING BUT WILL SHIFT EWD WITH A 60 KT LOW
LEVEL JET STREAM TO BRING A NEW SURGE OF WARM AND MOIST ADVECTION
AND SFC-850 MB FRONTOGENESIS. PWS TO INCREASE TO 0.80-0.90 INCHES WITH
WIDESPREAD MDT RAIN EXPECTED. THE CONSENSUS OF THE THERMAL FIELDS
WILL BRING A MIXTURE OF LGT RAIN AND LGT SNOW TO THE FAR WRN CWA
BETWEEN 09-12Z. PCPN TO QUICKLY DIMINISH SUN AM AS THE LOW LEVEL
JET STREAM SHIFTS INTO LOWER MI. LIKELY POPS EXPECTED EARLY IN
THE DAY FOR THE NE CWA WITH CHANCES ELSEWHERE. LGT RAIN WILL
CHANGE TO OR MIX WITH LGT SNOW BUT SNOW ACCUMULATIONS WILL LIKELY
REMAIN UNDER ONE HALF INCH IN THE NRN AND WRN CWA WITH TRACE
AMOUNTS AT BEST IN SE WI.
COLD AND DRY ADVECTION AND SUBSIDENCE SHOULD BE ENOUGH FOR CLOUD
COVER TO BECOME FEW-SCATTERED FOR SUN NT INTO MONDAY. A WEAKENING
LOW PRESSURE AREA AND SHORTWAVE TROUGH WILL THEN MOVE FROM THE NRN
PLAINS INTO THE GREAT LAKES FOR MONDAY. THE ONLY RESULT WILL BE A
DRY COLD FRONT WITH THE UPSTREAM POLAR HIGH OVER THE NRN AND
CENTRAL GREAT PLAINS.
.LONG TERM...
TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM
A HIGH PRESSURE RIDGE ASSOCIATED WITH THE POLAR HIGH OVER THE
CENTRAL PLAINS WILL MOVE ACROSS WI FOR TUE/TUE NT WHILE A LONG
WAVE UPPER TROUGH AND SFC TROUGH BRINGS PCPN TO SRN AND ERN UNITED
STATES. FOR THE REMAINDER OF THE WEEK A STRONG AND VERY LARGE
CYCLONE WILL MOVE ACROSS NRN CANADA AND OCCLUDE OVER AND NORTH OF
THE HUDSON BAY AREA LATER IN THE WEEK. THE NRN USA WILL BE ON THE
SRN FRINGES OF THIS CYCLONE WITH DRY WNWLY WINDS AND GRADUAL COLD
ADVECTION. DURING THIS TIME A 1040 MB ARCTIC HIGH WILL SLIDE SWD
ALONG THE LEE OF THE CANADIAN ROCKIES AND EVENTUALLY INTO THE MID
MO RIVER VALLEY ON FRI. SLIGHTLY BELOW NORMAL TEMPS ARE EXPECTED
LATER NEXT WEEK WITH THE LACK OF SNOW COVER INHIBITING GREATER
COOLING.
&&
.AVIATION/00Z TAFS/...
CLEAR SKIES THROUGH THE EVENING UNDER THE HIGH PRESSURE. HOWEVER
SOUTH WINDS DEVELOPING AHEAD OF LOW PRESSURE FROM WESTERN OKLAHOMA
TO MINNESOTA WILL BRING INCREASING/THICKENING AND LOWERING HIGH/MID
LEVEL CLOUDS THIS EVENING...FOLLOWED BY MVFR/IFR CIGS AND VSBYS...
ESPECIALLY IN SOUTH CENTRAL WISCONSIN DURING THE EARLY MORNING HOURS
SATURDAY. SOME FREEZING RAIN POTENTIAL MAINLY NORTH AND WEST OF
MADISON TO NEAR FOND DU LAC.
THERE WILL BE A LULL IN THE PRECIP SAT AFTERNOON. NOT SURE IF
CEILINGS WILL TANK WITHIN THE LULL AS THE SFC LOW MOVES OVERHEAD
DURING THIS TIME. LOW CIGS EXPECTED EARLY SAT EVENING...WHICH SHOULD
COME UP A BIT WHEN THE NEXT ROUND OF PRECIP HITS. PRECIP TYPE SHOULD
BE ALL RAIN FROM TONIGHT THROUGH SATURDAY NIGHT AT ALL TAF SITES.
LOW LEVEL WIND SHEAR EXPECTED TONIGHT INTO SATURDAY MORNING AS LOW
LEVEL JET MOVES OVERHEAD. NAM IS STRONGER WITH THE WINDS THAN THE
GFS...AND RUC IS IN BETWEEN. LLWS WILL BE POSSIBLE ONCE AGAIN SAT
NIGHT AS A NEW SURGE OF WARM AIR ADVECTION MOVES INTO SOUTHEAST WI.
&&
.MARINE...
SOUTH WINDS WILL INCREASE TONIGHT AND WINDS AND WAVES ARE EXPECTED
TO REACH LOWER-END SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT INTO
SATURDAY. WINDS AND WAVES WILL BE HIGH THROUGH SATURDAY
MORNING...THEN THERE WILL BE A LULL IN THE WINDS SATURDAY AFTERNOON
AS THE SURFACE LOW CROSSES SOUTHEAST WISCONSIN. WEST WINDS WILL
INCREASE BEHIND THE LOW ONCE AGAIN SAT NIGHT THROUGH AT LEAST MIDDAY
SUNDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 06Z TONIGHT THROUGH
18Z SUNDAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY
FOR LMZ643>646.
&&
TONIGHT/SATURDAY AND AVIATION/MARINE...MRC
SATURDAY NIGHT THROUGH FRIDAY...GEHRINGHazardous weather outlook, Dec 2, 3:41 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CST FRI DEC 2 2011 WIZ046-047-051-052-056>060-062>072-031000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 341 PM CST FRI DEC 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT MAINLY RAIN IS EXPECTED LATE TONIGHT WITH POSSIBLY SNOW MIXING WITH THE RAIN NORTH OF MADISON AND MILWAUKEE. HOWEVER...NO SNOW OR ICE ACCUMULATION IS EXPECTED. ROADWAYS SHOULD REMAIN WET WITH TEMPERATURES ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST AND MOVE ACROSS SOUTHEAST WISCONSIN SUNDAY MORNING. MOSTLY RAIN WILL OCCUR SATURDAY AND SATURDAY NIGHT WITH A TRANSITION TO A MIXTURE OF LIGHT RAIN AND LIGHT SNOW OR ALL LIGHT SNOW DURING SUNDAY MORNING. LITTLE TO NO SNOW ACCUMULATION IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-031000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 341 PM CST FRI DEC 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT FOR BREEZY SOUTH WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY CONTINUES SATURDAY AND SUNDAY FOR BREEZY SOUTH WINDS AND HIGH WAVES AHEAD OF AN APPROACHING LOW PRESSURE AREA THAT WILL TRACK FROM MISSOURI TO SOUTHEAST WISCONSIN TO NORTHERN LOWER MICHIGAN. BRISK WEST WINDS WILL DEVELOP BY LATE SUNDAY MORNING AFTER THE LOW PASSES TO THE NORTH. GEHRING WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.